Authors: | Kapetanović, Miodrag |
Affiliations: | Mathematical Institute of the Serbian Academy of Sciences and Arts |
Title: | On theories with the general disjunction property |
Journal: | Algebra Universalis |
Volume: | 57 |
Issue: | 1 |
First page: | 127 |
Last page: | 129 |
Issue Date: | 1-Aug-2007 |
Rank: | M22 |
ISSN: | 0002-5240 |
DOI: | 10.1007/s00012-007-1992-6 |
Abstract: | A property is defined which generalizes both the disjunction property and the instantiation property of Horn clause theories. A necessary and sufficient condition is given for a theory in order to have that property and examples are used to show its applicability. |
Keywords: | Disjunction property | Horn theory |
Publisher: | Springer Link |
Show full item record
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.